# SDR UPS02438648

- Difficulty date: May 15, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT JETTISON PUMP ATT BONDING JUMPER ATT REAR SPAR BOLT HOLE SURFACE CORR AT WLG W/W STA 1241 RT AFT FACE RBL 91.8.  CUTOUT RT WLG W/W BS 1241 REAR SPAR WEB JETTISON PUMP, CUTOUT ATT BONDING JUMPER ATT.  FASTENER HOLE REPAIRED IAW RS R57-12-34823.
